| Model Number |
ATLGIQ |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during use of an autolog iq instrument, it was reported that it was leaking blood into the saline bag.The instrument was used to complete the procedure.There was no adverse patient effect associated with this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Device evaluation summary: the reported leaking blood into saline bag issue was not verified during service.Service was unable to duplicate the issue when running bubble test.The service technician decided to replace the door latch as a precaution.The old door latch showed wear on the plastic that makes contact with the door.The service technician ran the bubble test again and it passed.Preventive maintenance was performed as per specification.Note: the instrument was serviced/analyzed in the facility by a field service technician.The instrument did not return to a medtronic facility for service/analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.